Waves
Benadryl® Energy Ultratabs

Benadryl® Energy Ultratabs


Allergy Ultratabs. For temporary relief of symptoms of the common cold, hay fever, nasal congestion, runny nose, fever, headache and minor pain associated with the common cold. MADE IN USA. Active ingredient: Diphenhydramine Hydrochloride 25 mg.


Order# Item Unit Case Price
6553 25 x 2 50 12 Call for Price
6553 Bulk Each 720 1 Call for Price